$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

Abstract

Some exponential moment inequalities for sub-gaussian random variables are studied in this paper. These inequalities are used to obtain laws of large numbers for random variable and random elements in $L^1(R)$.

저자의 다른 논문

참고문헌 (11)

  1. Bacach spaces of random varivles of sub-gaussian type , Kozachenko,Y.V.;Ostrovskii,E.I. , Theory of Probability and Methematical Statistics / v.32,pp.4546, 1986
  2. Exponential bounds for the distribution of the maximum of a non-gaussian random , Ostrovskii,E.I. , Theory of Probability and Its Application / v.35,pp.487-499, 1990
  3. Laws of Large numbers in L¹(R) , Taylor,R.L.;Lee,S. , University of Georgia Statistics Technical Report #133 / v.,pp., 1990
  4. Some convergence theorems for independent random variables , Chow,Y.S. , Annals of Mathematical Statistics / v.35,pp.1482-1493, 1966
  5. Sub-gaussian random vectors and processes , Buldygin,V.V.;Kozachenko,Y.Y. , Theory of Probability and Methematical Statistics / v.36,pp.9-20, 1988
  6. Devroye,L.;Gyorfi,L. , Nonparametric Density Estimation. The L₁View / v.,pp., 1985
  7. Sub-gaussian techniques in proving strong laws of large numbers , Taylor,R.L.;Hu,T.C. , American Mathematical Monthly / v.94,pp.295-299, 1987
  8. Probability inequalities for sums of bounded random variables , Hoeffding,W. , Journal of the American Statistical Association / v.58,pp.13-30, 1963
  9. Consistency of kernel density estimators and laws of large of large numbers in Co(R) , Taylor,R.L.;Hu,T.C.;Puri,M.L.(ed.);Revesz,P.(ed.);Wertz,W.(ed.) , In Mathematical Statistics and Probability Theory Vol.A. of the Proceedings of the 6th Pannonian Symposium on Mathematical Statistics / v.,pp.253-266, 1987
  10. Weighted sums of dependent random variables , Azuma,K. , Tohoku Mathematical Journal / v.19,pp.357-360, 1967
  11. On sub-gaussian random varibles , Buldygin,V.V.;Kozachenko,Y.Y. , Journal of Ukrainian Mathematics / v.32,pp.483-489, 1980

이 논문을 인용한 문헌 (0)

  1. 이 논문을 인용한 문헌 없음

원문보기

원문 PDF 다운로드

  • ScienceON :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일